MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH

MEDLINE INDUSTRIES, LP CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Catalog Number DYNCPTP14T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per report, "they are having difficulty putting the catheter down the trach and we are also experienced the ballard getting stuck on suction even though they released the suction port." customer also reported, "the suction catheter is resistant as you go down to suction invasively.Some of the ballards buttons are getting stuck down even though they are released.We are having to replace daily." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per report, "they are having difficulty putting the catheter down the trach and we are also experienced the ballard getting stuck on suction even though they released the suction port.".

Brand Name
CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25085704
Report Number1417592-2026-00877
Device Sequence Number10409187
Product Code OFR
UDI-Device Identifier10888277703476
UDI-Public10888277703476
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNCPTP14T
Device Lot Number06924040011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown